Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

36 People found this comment helpful

after many trials and errors, I believe I've found a winner. With minimal side effects this medication has significantly helped my Tri's and overall cholestrol levels. This med alone Does Not cause muscle aches. I've given up on all statin meds and feel much better. Been on Trilipix for about a year with favorable results. I hope this review is helpful.Good Luck

Most voted negative review

8 People found this comment helpful

AFTER 9 DAYS OF USE, I DEVELOPED AS ITCHING SENSATION OVER MY WHOLE BODY. ALSO,DEVOLPED A CLOSING OF MY THROT.

Shared reviews and ratings

krom | 45-54 | Female | On medication for less than 1 month | Patient
12/30/2016
Condition: High Amount of Triglyceride in the Blood
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I hate this drug. I've been taking it for three weeks and have horrible pack pain, nausea and constipation. Also tired all the time. I'm not taking it any more.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Male | On medication for 1 to 6 months | Patient
7/12/2014
Condition: High Amount of Triglyceride in the Blood
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

After taking medication for 6 months I started coughing and chocking and I would cough up the little round hard beads of medicine which is in the capsule

Report this postFill 3Created with Sketch.
Fromage | 55-64 | Female | On medication for 2 to less than 5 years | Patient
6/9/2014
Condition: Combined High Blood Cholesterol and Triglyceride Level
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I took this drug for a few years with no problems, but then developed a crick in my neck. Over the next year it got a little bit worse every day and my shoulder started hurting as well. I eventually couldn't lift my arm higher than my shoulder, and it hurt to reach for things. My doctor had no idea what was wrong. At the same time I had gradually developed a problem with my eyesight. If I read for even 15-20 minutes it would take half hour before I could focus on distant things. So I couldn't read if I had to drive later. My eye doctor had no clue. On a hunch I stopped taking trilipix and the next day my neck was slightly better. Over the next year and a half my neck, shoulder and eyesight have all very gradually gotten about 90% better. I hope that in another 6 months to be back to normal. Dangerous drug! I would strongly dissuade anyone from taking it. Reducing cholesterol and triglyceride numbers is not worth the side effects. Especially when the doctors can't make the connection of having medical problems and taking the drug.

Report this postFill 3Created with Sketch.
Siru | 65-74 | Male | On medication for 10 years or more | Patient
1/18/2014
Condition: Combined High Blood Cholesterol and Triglyceride Level
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I take this medicine with Lipitor. Lipitor alone won't reduce the Triglyceride levels and increase the HDL and lower the LDL levels. Combination of these two medications(Lipitor, Trilipix) lowered my triglyceride and LDL; increase the HDL levels. I'm 5'8" and 142 Lbs and exercise regularly and watch the diet. But these alone did not help without these drug combination. Side effect is the muscle problems but not untolerable.

Report this postFill 3Created with Sketch.
Satisfied | 55-64 | Male | On medication for 2 to less than 5 years | Patient
10/14/2013
Condition: High Cholesterol
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I had none of the adverse reactions described by other users. My LDL went down and HDL up. My only problem was the cost and am now taking the generic. Lower cost, no reaction and it's working.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More